# SDR DALA2025011300250

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 94,371 hours, 17,885 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1809 4L DOOR SLIDE ARMED IND AT 1L F/A PANEL IS IOP. CORRECTIVE ACTION: R/R 4L DOOR ARM LIGHT ON FWD F/A PANEL AS REQUIRED (0754733)
